# SDR SWAA2016081754892

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 32,521 hours, 15,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Dirty
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR LATCHES ARE DIRTY.  CLEANED THE LATCH IAW AMM.
